3 doctors weighed in:

Medication for yeast ordor under stomach i'm morbid obese I have dibetec and a real bad smell coming from up under my stomach that the dr. Say it yeast and i want someone to tell me how to get rid of the smell.

3 doctors weighed in
Dr. Stephen Christensen
Family Medicine
1 doctor agrees

In brief: You

You have a condition called intertrigo, which is caused by yeast (usually candida albicans) infecting your skin.
These organisms thrive in moist, warm conditions, such as the folds beneath your breasts or lower abdomen. Diabetics are particularly likely to develop intertrigo, as their immune systems don't work well and elevated blood glucose levels encourage the growth of yeast. Keeping the infected areas clean and dry is an important part of treating and preventing intertrigo. (this can be difficult if you're obese.) avoid using powders that contain cornstarch, which may aggravate the condition. Topical antifungal medications, such as Clotrimazole and terbinafine, will help, but you may need to get a prescription for an oral antifungal, such as diflucan, (fluconazole) from your doctor. As long as you're obese, you'll probably have recurrent problems with intertrigo. Your doctor has no doubt discussed this issue with you. I've attached a link that provides more information about intertrigo. I hope things go well for you! http://familydoctor.Org/familydoctor/en/diseases-conditions/intertrigo.Html.

In brief: You

You have a condition called intertrigo, which is caused by yeast (usually candida albicans) infecting your skin.
These organisms thrive in moist, warm conditions, such as the folds beneath your breasts or lower abdomen. Diabetics are particularly likely to develop intertrigo, as their immune systems don't work well and elevated blood glucose levels encourage the growth of yeast. Keeping the infected areas clean and dry is an important part of treating and preventing intertrigo. (this can be difficult if you're obese.) avoid using powders that contain cornstarch, which may aggravate the condition. Topical antifungal medications, such as Clotrimazole and terbinafine, will help, but you may need to get a prescription for an oral antifungal, such as diflucan, (fluconazole) from your doctor. As long as you're obese, you'll probably have recurrent problems with intertrigo. Your doctor has no doubt discussed this issue with you. I've attached a link that provides more information about intertrigo. I hope things go well for you! http://familydoctor.Org/familydoctor/en/diseases-conditions/intertrigo.Html.
Dr. Stephen Christensen
Dr. Stephen Christensen
Thank
Dr. Joy Jackson
Family Medicine

In brief: Unfortunately

Unfortunately the only way to get rid of the smell is to treat the cause(yeast).
You should be using an anti-fungal medication such as Clotrimazole cream to the affected area twice a day. Depending on how extensive the area infected is your doctor may choose to put you on an oral medication. The key to preventing this from recurring is to maintain good blood sugar control, lose weight, and by keeping the area under your abdomen clean and dry. Best of luck.

In brief: Unfortunately

Unfortunately the only way to get rid of the smell is to treat the cause(yeast).
You should be using an anti-fungal medication such as Clotrimazole cream to the affected area twice a day. Depending on how extensive the area infected is your doctor may choose to put you on an oral medication. The key to preventing this from recurring is to maintain good blood sugar control, lose weight, and by keeping the area under your abdomen clean and dry. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors